# SDR UPS02837606

- Difficulty date: February 4, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 97532977
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING CENTER L/E VERTICAL ATTACH ANGLE IS CRACKED AT LOWER END AT XS 520.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW DWG 9753297 AND SRM 51-1-20D.
